Browsing by Author Wang, Wei V.

Jump to: 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
or enter first few letters:  
Showing results 1 to 1 of 1
Issue DateTitleAuthor(s)Citation
2008The empirical redefinition of the psychometric criteria for remission in bipolar disorderMalhi, Gin; Berk, Michael; Calabrese, Joseph R.; Mitchell, Philip B.; Ng, Felicity; Tohen, Mauricio; Wang, Wei V.; Psychological MedicineThe empirical redefinition of the psychometric criteria for remission in bipolar disorder, Journal of Affective Disorders, vol.106,(1-2),2008,pp 153-158